MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 11MM; SEE H10

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 11MM; SEE H10
Model Number LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 11MM
Medical Device Problem Codes Flaked (1246); Peeled/Delaminated (1454); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 02/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 82 yo male patient, initial right knee implanted on (b)(6) 2015, underwent a revision procedure on (b)(6) 2024, approximately 8 years 10 months post the initial procedure.The patient was revised due to poly wear as well as flaking and delamination.The patient was revised to a 38mm patella, and the tibial insert was revised to a sz 4, 11mm.Fragments of polyethylene were present in the knee joint which the surgeon removed.X-rays were provided.There were no surgical delays during the procedure.The patient was last known to be in stable condition following the event.No explanted devices are available for analysis.The surgeon kept them.Device images were provided.No further information.
 
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D10: concomitants: 3766400 - 02-010-01-0340 - logic femoral ps cem right sz 4.3795289 - 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t.3832369 - 200-02-35 - three peg patella 35mm.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H3: the revision reported may have been due to orientation of the femoral and tibial components, third body wear, instability, or any combination of these which led to wear of the tibial insert and patella component.However, this cannot be confirmed because the components were not returned for evaluation.
 
Additional Manufacturer Narrative
"this follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: b1; b2; d1; h6.The revision reported may have been due to orientation of the femoral and tibial components, third body wear, instability, or any combination of these which led to wear of the tibial insert and patella component.However, this cannot be confirmed because the components were not returned for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 11MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66 court
gainesville, FL 32653
3523782617
MDR Report Key18853045
Report Number1038671-2024-00420
Device Sequence Number7245822
Product Code JWH
UDI-Device Identifier10885862173645
UDI-Public10885862173645
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2022
Device Model NumberLOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 11MM
Device Catalogue Number02-012-44-4011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2024
Supplement Date Received by Manufacturer05/13/2024
05/08/2025
Initial Report FDA Received Date03/06/2024
Supplement Report FDA Received Date05/30/2024
05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/06/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age82 YR
Patient SexMale
Patient Weight90 KG